Nonsmooth Interval-Valued Optimization and Saddle-Point Optimality Criteria

Anurag Jayswal*, I. Ahmad, Jonaki Banerjee

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


In this article, we focus our attention on a nonsmooth interval-valued optimization problem and establish sufficient optimality conditions for a feasible solution to be an LU optimal solution under the invexity assumption. Appropriate duality theorems for Wolfe and Mond–Weir-type duals are presented in order to relate the LU optimal solution of primal and dual programs. Moreover, saddle-point-type optimality conditions are established in order to find relation between LU optimal solution of primal and saddle point of Lagrangian function.

Original languageEnglish
Pages (from-to)1391-1411
Number of pages21
JournalBulletin of the Malaysian Mathematical Sciences Society
Issue number4
StatePublished - 1 Oct 2016

Bibliographical note

Funding Information:
The research of the first author was partially supported by DST, New Delhi, India, through Grant no. SR/FTP/MS-007/2011. The authors wish to thank the referees for their valuable suggestions which improved the presentation of the paper.

Publisher Copyright:
© 2015, Malaysian Mathematical Sciences Society and Universiti Sains Malaysia.


  • Duality
  • Interval-valued programming
  • Invexity
  • LU optimal
  • Lagrangian function
  • Sufficiency

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Nonsmooth Interval-Valued Optimization and Saddle-Point Optimality Criteria'. Together they form a unique fingerprint.

Cite this